zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Dynamics for a type of general reaction-diffusion model. (English) Zbl 1139.35363
The dynamics of a nonlinear reaction-diffusion equation with delay is studied. The authors find conditions that ensure the convergence of solutions to equlibrium.

35K57Reaction-diffusion equations
35B40Asymptotic behavior of solutions of PDE
35R10Partial functional-differential equations
Full Text: DOI
[1] Cooke, K.; Den Driessche, P. Van; Zou, X.: Interaction of maturation delay and nonlinear birth in population and epidemic models. Journal of mathematical biology 39, 332-352 (1999) · Zbl 0945.92016
[2] Ding, T.: Asymptotic behavior of solution of some retarded differential equations. Scientia sinica (A) 25, No. 4, 363-370 (1982) · Zbl 0498.34056
[3] L.H. Erbe, Q. Kong, B.G. Zhang, Oscillation of partial differentail equations with deviating arguments, Utilitas Mathematica, 43 (193) 129--139 · Zbl 0799.35214
[4] Gopalsamy, K.: Stability and oscillations in delay differential equations of population dynamics. (1992) · Zbl 0752.34039
[5] Gurney, W. S. C.; Blythe, S. P.; Nisbet, R. M.: Nicholson’s blowflies revisited. Nature 287, 17-21 (1980)
[6] Hale, J.; Sternberg, N.: Onset of chaos in differential delay equations. Journal of computational physics 77, 221-239 (1988) · Zbl 0644.65050
[7] Hale, J. K.; Lunel, S. M. Verduyn: Introduction to function differential equations. (1993) · Zbl 0787.34002
[8] Karakostas, G.; Philos, Ch.G.; Sficas, Y. G.: Stable steady state of some population models. Journal of dynamical differential equations 4, No. 1, 161-190 (1992) · Zbl 0744.34071
[9] Kuang, Y.: Delay differential equations with applications in population dynamics. (1993) · Zbl 0777.34002
[10] Kulenovic, M. R. S.; Ladas, G.; Sificas, Y. G.: Global attractive in Nicholson’s blowflies. Applicable analysis 43, 109-124 (1992)
[11] Lenbury, Y.; Giang, D. V.: Nonlinear delay differential equations involving population growth. Mathematical and computer modelling 40, 583-590 (2004) · Zbl 1063.92044
[12] Liz, E.; Tkachenko, V.; Trofimchuk, S.: A global stability criterion for scalar functional differential equations. SIAM journal on mathematical analysis 35, No. 3, 596-622 (2003) · Zbl 1069.34109
[13] Mackey, M. C.; Glass, L.: Oscillation and chaos in physiological control system. Science 197, 287-289 (1977)
[14] Redlinger, R.: On Volterra’s population equation with diffusion. SIAM journal of mathematical analysis 16, 135-142 (1985) · Zbl 0593.92014
[15] Redlinger, R.: Exitence-theorems for semiliner parabolic systems with functional. Nonlinear analysis, theory, methods & applications 8, 667-682 (1984) · Zbl 0543.35052
[16] Saker, S. H.: Oscillation of continuous and discrete diffusive delay Nicholson’s blowflies models. Applied mathematics and computation 167, 179-197 (2005) · Zbl 1075.92051
[17] Saker, S. H.; Zhang, B. G.: Oscillation in a discrete partial delay Nicholson’s blowflies model. Mathematical and computer modelling 36, 1021-1026 (2002) · Zbl 1021.92042
[18] Saker, S. H.: Oscillation and global attractivity in hematopoiesis model with delay time. Applied mathematics and computation 136, 241-250 (2003) · Zbl 1026.34082
[19] Schmitt, K.: Oscillation in nonlinear differential-delay equations. Research notes in mathematics, 191-211 (1981)
[20] H. Smith, Monotone Dynamical Systems, AMS Surveys and Monographs Providence, Hode Island, 1995
[21] So, J. W. -H.; Zou, X.: Traveling waves for the diffusive Nicholson’s blowflies equation. Applied mathematics and computation 122, 385-392 (2001) · Zbl 1027.35051
[22] Tang, X.; Zou, X.: Stability of scalar delay differential equations with dominant delayed terms. Proceedings of the royal society of Edinburgh A 133, 951-968 (2003) · Zbl 1047.34090
[23] Weng, P.; Dai, Z.: Global attractivity for a model of hematopoiesis. Journal of south China normal university 2, 12-19 (2001) · Zbl 0973.92010
[24] Wu, J. H.: Theory and application of partial functional differential equation. Applied mathematical sciences 119 (1996)
[25] Wu, J. H.; Zou, X. F.: Traveling wave fronts of reaction--diffusion systems with delay. Journal of dynamics and differential equations 13, No. 3, 651-687 (2001) · Zbl 0996.34053
[26] Y.J. Yang, J.W.H. So, Dynamics for the diffusive Nicholson’s blowflies equation, in: W. Chen, S.C. Hu (Eds.), Proceeding of the International Conference on Dynamical Systems and Differential Equation, Springfiled, Missouri, USA M29-June, 1996, vol. II, An added Volumeto discrete and continuous Dynamical Systems (1998) pp. 333--352. Reaction--Diffusion Equation with time delay: Theory, Application and Numerical simulation
[27] York, J. A.: Asymptotic stability for one dimensional differential-delay equations. Journal of differential equations 7, 189-202 (1970) · Zbl 0184.12401
[28] Yoshida, N.: Oscillation of nonlinear parabolic equations with functional arguments. Hiroshima mathematical journal 16, 305-314 (1986) · Zbl 0614.35048
[29] Yoshida, N.: Forced oscillations of parabolic equations with deviating arguments. Mathematics journal of toyama university 15, 131-142 (1992) · Zbl 0791.35141